# SDR 97FDEA00750

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0643  GEN NR 72C237-02 BS 1015, LBL 25 SEAT TRACK HAS CORROSION BETWEEN LUGS AND ON TOP OF LUGS.  REMOVED AND REPLACED OLD SEAT TRACK WITH NEW ONE PER SRM 51-10-1.
